# SDR SWAA2025061180487

- Difficulty date: June 11, 2025
- Submitted: June 11, 2025
- Operation: Air carrier
- Aircraft: N8311Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 38808
- Aircraft time: 42,919 hours, 20,305 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR ESCAPE SLIDE EMERGENCY LIGHT INOP<[01] REMOVED AND REPLACED BATTERY PACK M2816 PER AMM 33-51-06 OPS CHECK GOOD.
